MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. SKYWALKER; SKYWALKER ROBOT

MICROPORT ORTHOPEDICS INC. SKYWALKER; SKYWALKER ROBOT
Model Number OSR-1100-NB
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient trauma noted by reporter.This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, skywalker number ref ref10016-nb, sn (b)(6) would not lock into the tibia during the cutting sequence with motion follow, surgeon converted to manual case and cancelled the following two cases to use the robot.
 
Additional Manufacturer Narrative
This report was submitted by error, mpo is not the legal manufacturer.Investigation found that the evidence indicated that the localization attempt did not cause a significant delay.The total time logged was approximately 26 minutes which included successfully operation of the device for approximately 13 minutes.No patient harm was indicated on the report.

Brand Name
SKYWALKER
Common Device Name
SKYWALKER ROBOT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
MDR Report Key22207406
Report Number3010536692-2025-00283
Device Sequence Number8148795
Product Code OLO
UDI-Device Identifier00850030914002
UDI-Public(01)00850030914002
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberOSR-1100-NB
Device Catalogue NumberMPS11000
Device Lot NumberP021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale